I am finishing up on my 2nd month on Aviane and have already gained 5 lbs.. I have also noticed that I seem to be swollen everywhere. I started noticing yesterday that my feet look really swollen. When I compared a picute of me that was taken 2 weeks ago and one that was taken today my face looks a lot fuller not to mention I am also fuller in the hips, stomach, and butt area. I've only gained 5 lbs. so I know I shouldn't look and feel as big as I do. My clothes are also little tighter. Is that all associated with retaining fluids? I do know that I am taking my last pill today and switching to a different birth control pill. Any recomendations? Thanks... Lori
yes, bloating & water retention is one of the side effects of Aviane, for details you could read more on: https://www.drugs.com/aviane.html & https://www.drugs.com/sfx/aviane-side-effects.html however you could also talk to your gynecologist who prescribed the med, hope this helps?
- Aviane Information for Consumers
- Aviane Information for Healthcare Professionals (includes dosage details)
- Side Effects of Aviane (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Aug 2012 • 10 answers
Posted 2 Apr 2013 • 1 answer
Posted 12 Jul 2013 • 1 answer
Posted 15 Nov 2016 • 0 answers
Posted 24 Aug 2017 • 0 answers